17 Aug 2009
Your cravings are unlikely to be due to Zegerid.
The forum might be a good place to take this question.http://www.drugs.com/forum/
- Zegerid Information for Consumers
- Zegerid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zegerid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... indicate Nexium can cause esophagitis. Anyone else heard about this or experienced it? I just had an endoscopy and they said I had esophagits and ...
2 answers • 13 Mar 2010
any relief with the proton-pump inhibitors since the reglan is now taboo.
1 answer • 22 Apr 2010
... waistline so it looks like I am 9 months pregnant (I am 60 the 23rd of this month!) I have reflux disease for which I was taking protonix 40 mg 2 ...
1 answer • 9 May 2010
my 19 year old daughter has been on Strattera for about three weeks and for the last four days has been experiencing discomfort of burning and some ...
1 answer • 22 May 2010
1 answer • 19 Aug 2013